I am getting a skin prick test done on Monday for a possible nut allergy. I have severe anxiety and the Allergist said ok to take .5 of Ativan before test. But now I have been reading that this can interfere with the test? I called and he said no, dont worry about it. Why would this interfere and HOW would this interfere with a skin prick test? Is it dangerous?
Thank YOU!! The last allergist I had told me I couldnt take it even though I have SEVERE medical phobia and have to take Ativan for Paps, teeth cleaning, anything medical. He said it would interfere with the test. The new allergist said it was fine! I see him for the prick test tomorrow. Thank you for putting my mind at ease!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.